Alert archive / Missouri / River Flood Warnings in 2024
River Flood Warning 21, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 29, 2024, 8:14 AM CDT for Shannon County, Missouri. It took effect at Apr 29, 2024, 4:26 PM CDT. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2024, 8:14 AM CDT (13:14 UTC)
- In effect from
- Apr 29, 2024, 4:26 PM CDT
- Expired
- Apr 29, 2024, 7:56 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 12.09 ft at Apr 29, 2024, 6:00 PM CDT.
- Action stage
- 6.4 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
912
WGUS43 KSGF 291314
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
814 AM CDT Mon Apr 29 2024
...The National Weather Service in Springfield MO has issued a Flood
Warning for the following rivers in Missouri...
Current River near Powder Mill affecting Shannon County.
Jacks Fork at Alley Spring affecting Shannon County.
Jacks Fork at Eminence affecting Shannon County.
For the Current River...including Powder Mill...Minor flooding is
forecast.
For the Jacks Fork River...including Alley Spring, Eminence...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 815 AM CDT.
&&
MOC203-301315-
/O.NEW.KSGF.FL.W.0019.240429T1632Z-240430T1437Z/
/ALYM7.2.ER.240429T1632Z.240430T0000Z.240430T0836Z.NO/
814 AM CDT Mon Apr 29 2024
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE TOMORROW
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...From this morning to late tomorrow morning.
* IMPACTS...At 13.0 feet, the Alley Spring Campground is completely
flooded.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Monday the stage was 3.5 feet.
- Bankfull stage is 9.0 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 14.0 feet this evening. It
will then fall below flood stage late tonight.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
14.0 feet on 04/26/2011.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC203-301315-
/O.NEW.KSGF.FL.W.0020.240429T1808Z-240502T0525Z/
/PWDM7.1.ER.240429T1808Z.240430T0600Z.240501T0524Z.NO/
814 AM CDT Mon Apr 29 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Current River near Powder Mill.
* WHEN...From this afternoon to early Thursday morning.
* ADDITIONAL DETAILS...
- At 7:45 AM CDT Monday the stage was 5.8 feet.
- Bankfull stage is 8.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 16.0 feet just after midnight
tonight. It will then fall below flood stage early Wednesday
morning.
- Flood stage is 8.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3720 9126 3720 9117 3713 9105 3710 9114
3712 9119 3717 9129
$$
MOC203-301315-
/O.NEW.KSGF.FL.W.0021.240429T2126Z-240501T0733Z/
/EMCM7.1.ER.240429T2126Z.240430T0000Z.240430T0732Z.NO/
814 AM CDT Mon Apr 29 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Jacks Fork at Eminence.
* WHEN...From this afternoon to early Wednesday morning.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Monday the stage was 4.0 feet.
- Bankfull stage is 12.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 14.0 feet this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.9 feet on 12/01/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
PC2 follow-up statements
240
WGUS83 KSGF 291900
FLSSGF
Flood Statement
National Weather Service Springfield MO
200 PM CDT Mon Apr 29 2024
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
Jacks Fork at Eminence affecting Shannon County.
For the Jacks Fork River...including Alley Spring, Eminence...
Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 945 AM CDT.
&&
MOC203-301445-
/O.EXT.KSGF.FL.W.0019.000000T0000Z-240430T1436Z/
/ALYM7.2.ER.240429T1703Z.240430T0000Z.240430T0836Z.NO/
200 PM CDT Mon Apr 29 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 13.0 feet, the Alley Spring Campground is completely
flooded.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Monday the stage was 11.3 feet.
- Bankfull stage is 9.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:30 PM CDT Monday was 11.3 feet.
- Forecast...The river is expected to rise to a crest of 14.0
feet this evening. It will then fall below flood stage late
tonight.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
14.0 feet on 04/26/2011.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC203-010700-
/O.EXT.KSGF.FL.W.0021.240429T2223Z-240501T0732Z/
/EMCM7.1.ER.240429T2223Z.240430T0000Z.240430T0732Z.NO/
200 PM CDT Mon Apr 29 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO EARLY
WEDNESDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Jacks Fork at Eminence.
* WHEN...From this afternoon to early Wednesday morning.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Monday the stage was 7.2 feet.
- Bankfull stage is 12.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 14.0 feet this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.9 feet on 12/01/2006.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
PC648
WGUS83 KSGF 300056
FLSSGF
Flood Statement
National Weather Service Springfield MO
756 PM CDT Mon Apr 29 2024
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Eminence affecting Shannon County.
MOC203-300200-
/O.CAN.KSGF.FL.W.0021.000000T0000Z-240430T0056Z/
/EMCM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT Mon Apr 29 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Eminence.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 11.6 feet.
- Bankfull stage is 12.0 feet.
- Forecast...The river is expected to fall to 2.0 feet Saturday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
EWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 29, 5:40 AM CDT, 2 hours 34 minutes earlier. Its key messages:
- Widespread flooding is ongoing in a majority of the forecast area with significant flooding continuing over parts of west central Missouri and southeast Kansas from earlier heavy rain.
- Dense Fog Advisory until 9 AM for extreme southwest Missouri. Some light drizzle may also occur within this area and along the Ozark Plateau (15-30% chance).
- The unsettled pattern continues with additional storm chances this week (20-40% chances). Highest chance for showers and thunderstorms occurs Thursday (70-90% chance).
Area forecast discussion, Apr 29, 5:40 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
540 AM CDT Mon Apr 29 2024
.KEY MESSAGES...
- Widespread flooding is ongoing in a majority of the forecast
area with significant flooding continuing over parts of west
central Missouri and southeast Kansas from earlier heavy rain.
- Dense Fog Advisory until 9 AM for extreme southwest Missouri.
Some light drizzle may also occur within this area and along
the Ozark Plateau (15-30% chance).
- The unsettled pattern continues with additional storm chances
this week (20-40% chances). Highest chance for showers and
thunderstorms occurs Thursday (70-90% chance).
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 330 AM CDT Mon Apr 29 2024
Widespread flooding is ongoing in a majority of our area:
A decaying thunderstorm complex associated with a mid/upper-
level shortwave is currently exiting our CWA bringing a much
needed dry weather break. Some lingering stratiform rain will
continue in the eastern Ozarks through the morning, but much of
the heavy rain is over. Unfortunately, effects from the heavy
rain will continue today with at least 90% of our forecast area
under some sort of flood headline for at least minor flooding.
In the last 72 hours, MRMS QPE estimates put almost our entire
area at over 2 inches of rain with several corridors of at least
4 inches. Pay attention to the roadways when traveling,
especially near low-water crossings and rivers. Turn around,
don't drown!
Significant flooding continues over parts of W MO/SE KS:
The hardest hit area was in west MO and SE KS, including areas
like Nevada, Pittsburg, KS, and Fort Scott, KS. These areas
received 6-10 inches of rain in the last 72 hours on top of
4-5 inches from days prior. AHPS precipitation analysis puts
Fort Scott in the 10-15 inch range over the last 7 days.
Needless to say, this has led to some dangerous and significant
flooding in that area. The Little Osage and Marmaton Rivers have
notably reached Major Flood stage. While no rain is expected in
the short-term, it will take a bit of time for these rivers and
areal flooding to recede. Once again, pay attention to alerts
and stay away from any suspected flood waters.
Dense Fog Advisory until 9 AM for extreme southwest Missouri:
With the upper-level shortwave trough and surface low lifting
to the NE, an associated cold front will sag through the area
this morning. Ahead and just behind the front, dewpoint
depressions have dropped to 0 and below (lows and dewpoints are
in the mid-50s). This, paired with weak surface winds and
generally clearing skies will promote fog formation, especially
in extreme SW MO along the NW edge of the Ozark Plateau where
NW'ly upslope surface flow will enhance saturation/condensation.
Locations including Joplin and Pittsburg have already seen a
narrow band of fog associated with the front briefly drop
visibilities to a half mile.
Additionally, with the low-level relative humidities generally
>80%, no cloud ice present, a band of upward omegas moving in
along the front, and NW'ly upslope flow along the plateau,
light drizzle will also be possible within and around the
regions of fog. Both the fog and drizzle will dissipate by 9 AM
at the latest when clear skies promote increased surface heating
and mixing after sunrise, leading to high temperatures in the
mid-70s.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 330 AM CDT Mon Apr 29 2024
Additional storm chances return this week:
After the upper-level wave exits, the longwave pattern that sets
up will exhibit a broad trough axis over the northern Rockies
with the jet stream max staying within the northern Plains. This
will keep surface low tracks generally well to the NW of our
area. Indeed, a surface low will move across the northern Plains
beneath the longwave, allowing for S'ly surface flow across our
area. This will lift the cold front back to the north out of SW
MO and advect in high temperatures in the lower 80s for
Tuesday/Wednesday with lows in the lower 60s for those nights.
Within the aforementioned longwave pattern, several shortwaves
are expected to revolve around the axis. Though the waves should
stay to our NW, each one will force rounds of convection that
could clip our area, generally along and NW of I-44. This brings
20-40% PoPs for Tuesday/Wednesday evening/night NW of I-44. With
GEFS probs bringing 80-100% chances for CAPE >1000 J/kg along an
axis generally west of Hwy 65, severe weather may be possible
with these rounds of convection. However, with the mid-level waves
displaced well to our NW, the threat appears to be more focused
within the OK/KS/NE area. The SPC tends to agree with only a
Marginal (1/5; 5%) risk just clipping our western counties
Tuesday/Wednesday. This means we would most likely see scattered
remnant convection Tuesday/Wednesday evening/night that could at
times be marginally severe for our western counties.
Our best chance for showers/thunderstorms looks to be Thursday
as a deeper shortwave rounds the broad longwave axis. This will
allow for greater shear and surface frontal forcing to
overspread our area. This will bring 70-90% chance for showers
and thunderstorms Thursday evening/night. GEFS probabilities
give a 40-60% chance for CAPE values >1000 J/kg, and with the
wave passing closer to our area, shear would be greater, so
severe weather could be possible. However, uncertainty in exact
details is still too high to give a probability on severe
weather. CSU machine learning guidance does put much of our CWA
in a 15%, though the centroid is out to the west in KS. Later
updates will further evaluate this system for severe weather
potential.
After the shortwave clears the area, cooler weather will filter
in behind with highs going from near 80F Thursday to the mid-70s
for the weekend. Lows will hover in the 50s for the same period.
Model spread increases after Thursday, but more chances for some
showers/thunderstorms exist into the weekend. PoPs are currently
at 15-30% highlighting the timing and ensemble uncertainties.
GEFS has a shortwave ejecting out of the SW, bringing widespread
rain chances. EPS and Canadian ensembles do not show this
shortwave, generally keeping our area dry. We will see how
models come to agreement in the future, but with the late-spring
warm sector settling in across the central/southern CONUS,
showers and thunderstorms appear more possible from a day-to-day
basis, especially with ensembles hinting at a longwave trough
setting up over the western US in the long range.
&&
.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 526 AM CDT Mon Apr 29 2024
Fog is currently impacting JLN and lowered ceilings and
sometimes decreased visibilities are impacting SGF and BBG.
These conditions will continue until 14-15Z at the latest in
which VFR conditions will prevail. Calm winds today will be
variable as a cold front passes through the TAF sites, then
lifts north back through them again after 00Z. These winds
should settle in a SE'ly direction by 06Z, but remain calm.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Dense Fog Advisory until 9 AM CDT this morning for MOZ088-093-
094-101>103.
&&
SHORT TERM...Price
LONG TERM...Price
AVIATION...PriceHazardous weather outlook, Apr 29, 4:48 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 448 AM CDT Mon Apr 29 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301000- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 448 AM CDT Mon Apr 29 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited lightning risk. Elevated Fog risk. DISCUSSION... While rainfall has for the most part ended, minor to significant flooding is still ongoing for a majority of our forecast area. Please use caution when traveling. Turn around, don't drown! There is a Dense Fog Advisory in effect until 9 AM for extreme southwest Missouri. Visibilities will fluctuate, dropping to below a half mile at times in some locations, especially near rivers and in low-lying areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Multiple storm chances return Tuesday night through Friday. Some days may exhibit a severe threat, but exact details are uncertain at this time. Our western counties are within a Marginal (1/5) risk for Tuesday and Wednesday night and we have been mentioned in the SPC Day 4 outlook for Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for southwest Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Price
In the hours before
Local storm report, Apr 29, 5:03 AM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
503 AM CDT Mon Apr 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM Flood 1 WNW Deerfield 37.84N 94.52W
04/28/2024 Vernon MO Dept of Highways
Moderate flooding on the Marmaton River has
closed westbound US Highway 54 near
Deerfield.
&&
MBLocal storm report, Apr 29, 5:04 AM CDT, 3 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
504 AM CDT Mon Apr 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM Flood 1 NNW Deerfield 37.85N 94.51W
04/29/2024 Vernon MO Dept of Highways
State Highway H is closed at the Marmaton
River due to flooding.
&&
MBLocal storm report, Apr 29, 5:09 AM CDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
509 AM CDT Mon Apr 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM Flood 1 ESE Sligo 37.76N 91.36W
04/29/2024 Dent MO Dept of Highways
State Highway TT is closed due to flooding
at Crooked Creek.
&&
MBLocal storm report, Apr 29, 6:32 AM CDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
632 AM CDT Mon Apr 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM Flood 4 SSE Fordland 37.10N 92.92W
04/29/2024 Webster MO Dept of Highways
MODOT traveler map indicates route Z closed
at Finley Creek due to flooding.
1215 PM Flood 3 S Deerfield 37.80N 94.52W
04/28/2024 Vernon MO Dept of Highways
MODOT traveler map indicates route KK
closed.
0517 AM Flood 4 E Cross Timbers 38.02N 93.14W
04/29/2024 Hickory MO Dept of Highways
MODOT traveler map indicates route P closed
at Starks Creek due to flooding of the
roadway.
0529 AM Flood 3 WNW Stone Hill 37.61N 91.40W
04/29/2024 Dent MO Dept of Highways
MODOT Traveler map indicates SP-EE, also
known as Spur EE, closed at the Meramec
River due to flooding.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:10 PM CDT | Special Weather Statement | SGF | Barry | 50 min |
| Apr 28, 7:57 PM CDT | Special Weather Statement | SGF | Lawrence | 48 min |
| Apr 28, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 25 min |
| Apr 28, 8:23 PM CDT | Tornado Warning | SGF | Christian, Stone | 37 min |
| Apr 28, 8:41 PM CDT | Tornado Warning | SGF | Christian, Greene | 34 min |
| Apr 28, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 48 min |
| Apr 28, 9:04 PM CDT | Tornado Warning | SGF | Greene, Webster | 26 min |
| Apr 28, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 48 min |
| Apr 28, 9:38 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Stone, Webster | 6 hr |
| Apr 28, 9:49 PM CDT | Special Weather Statement | SGF | Taney | 26 min |
| Apr 28, 9:53 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 41 min |
| Apr 28, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 46 min |
| Apr 28, 10:38 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Miller and 3 more | 12 hr |
| Apr 28, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 43 min |
| Apr 28, 11:19 PM CDT | Tornado Warning | SGF | Douglas, Howell | 26 min |
| Apr 28, 11:33 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Ozark, Taney | 7 hr |
| Apr 28, 11:47 PM CDT | River Flood Warning | SGF | Pulaski | 44 hr |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 49 min |
| Apr 29, 12:13 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Taney, Texas, Wright | 9 hr |
| Apr 29, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 50 min |
| Apr 29, 1:35 AM CDT | Dense Fog Advisory | SGF | Barry, Jasper, Lawrence, McDonald, Newton, Stone | 7 hr |
| Apr 29, 1:37 AM CDT | River Flood Warning | SGF | Christian, Stone | 29 hr |
| Apr 29, 2:14 AM CDT | Areal Flood Warning | SGF | Barry | 12 hr |
| Apr 29, 3:45 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Webster | 12 hr |
| Apr 29, 5:36 AM CDT | River Flood Warning | SGF | Stone | 25 hr |
| Apr 29, 8:14 AM CDT | River Flood Warning | SGF | Shannon | 12 hr |
| Apr 29, 8:14 AM CDT | River Flood Warning | SGF | Shannon | 29 hr |
| Apr 29, 9:02 AM CDT | River Flood Warning | SGF | Cedar | 12 hr |
| Apr 29, 9:03 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Ozark, Shannon, Taney, Texas and 1 more | 12 hr |
| Apr 29, 9:23 AM CDT | River Flood Warning | SGF | Pulaski | 20 hr |
| Apr 29, 10:27 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Cedar, Dallas, Hickory, Miller and 3 more | 12 hr |
Nearby
River Flood Warnings in Missouri, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.